# SDR DL72K953452

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK BELOW NR 8 SLAT TAI ON SUPPORT ANGLE.  REPAIRED PER M/M 57-54-0 PG 807A, FOUND AT LETTER CHECK.
